# SDR ASAA12711098

- Difficulty date: January 11, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A13001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT STA 727D STR 26 TOP OF FRAME CORRODED.  REMOVED FRAME SPLICE IAW B737 700 SRM 51 40 02 FORMED SPLICE IAW BAC DWG 146A1300 REV A HEAT TREATED FROM 7075 0 TO T6 IAW BAC 5602 AND BM2770J LOCATED AND DRILLED IAW B737 700 SRM 51 40 02 AND BAC DWG 146A1300 REV A ALODINED AND PRIMED IAW B737 700 SRM 51 20 01 INSTALLED SPLICE IAW B737 700 SRM 51 40 02 AND BAC DWG 146A1300 REV A.
